# SDR V0XR2012042300004

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 39,846 hours, 52,197 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520063
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMANATING FROM RIVET HOLE ON BOTTOM SKIN OF LT ELEVATOR ON RIB 13 AT XH 10.5 FWD OF 0XH CENTER LINE.  REMOVED CRACK AND REPAIRED BOTTOM SKIN OF LT ELEVATOR ON RIB 13 (YH = 139.5) AT XH 10.5 FWD OF 0XH CENTER LINE IAW DHC-8 100 SRM 51-10-21 AND BOMBARDIER RD 8-55-2406, W/O 50307, W/C 3067.
